logo AFST

A regularity result for boundary value problems on Lipschitz domains
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 2, pp. 325-333.
@article{AFST_1989_5_10_2_325_0,
     author = {Hua, Ding},
     title = {A regularity result for boundary value problems on {Lipschitz} domains},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {325--333},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {2},
     year = {1989},
     doi = {10.5802/afst.680},
     zbl = {0712.35025},
     mrnumber = {1425490},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.680/}
}
Ding Hua. A regularity result for boundary value problems on Lipschitz domains. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 2, pp. 325-333. doi : 10.5802/afst.680. https://afst.centre-mersenne.org/articles/10.5802/afst.680/

[1] Nirenberg (L.).- Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math., 8, 1955, p. 648-674. | MR 75415 | Zbl 0067.07602

[2] Magenes (E.), Stampacchia (G.).- I problemi al contorno per le equazioni differenziali di tipo ellitico. Ann. Scuola Norm. Sup. Pisa 12, 1958, p. 247-354. | Numdam | MR 123818 | Zbl 0082.09601

[3] Lions (J.L.).- Lectures on elliptic partial differential equations, Tata Institute Bombay, 1957. | MR 265732 | Zbl 0253.35001

[4] Sobolev (S.L.).- Certain applications of functional analysis on mathematical physics (Russian) Leningrad, 1950.

[5] Lions (J.L.), Magenes (E.).- Problèmes aux limites non homogènes. Ann. Scuola Norm. Sup. Pisa. (I), 14, 1960, p. 269-308. (III), 15, 1961, p. 39-101. (V). 16, 1962, p. 1-44. (II), Ann. Inst. Fourier, 11, 1961, p. 137-178. (VI), J. d'analyse Math., 11, 1963, p. 165-188. (VII), Ann. Mat. Pura Appl., 63, 1963, p. 201-224. | Numdam | MR 146525

[6] Necas (J.).- Les méthodes directes en théorie des equations elliptiques, Masson Paris, 1967. | MR 227584

[8] Grisvard (P.).- Elliptic problems in non smooth domains, Pitman, 1985. | MR 775683 | Zbl 0695.35060

[9] Ding (H.).- Etude qualitative du comportement d'un corps élastique sous l'effet de charges concentrées, Doctor thesis Univ. de Nice FRANCE, 1986.

[10] Stampacchia (G.).- Le problème de Dirichlet pour les equations elliptiques du second ordre a coefficients discontinus, Ann. Inst. Fourier, 15, 1956, p. 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[11] Verchota (G.).- Layers potentials and regularity for the Dirichlet problem for Laplace's equation in Lipschitz domains; J. Functional Analysis, vol. 56, n. 3, 1984, p. 572-611. | MR 769382 | Zbl 0589.31005

[12] Kenig (C.E.).- Recent progress on boundary value problems on Lipschitz domains, Proceedings of Symposia in Pure Mathematics, vol. 43, 1985. | MR 812291 | Zbl 0593.35038